Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On tight monomials in quantized enveloping algebras
HTML articles powered by AMS MathViewer

by Robert Bédard
Represent. Theory 8 (2004), 290-327
Published electronically: July 13, 2004


In this paper, the author studies when some monomials are in the canonical basis of the quantized enveloping algebra corresponding to a simply laced semisimple finite dimensional complex Lie algebra.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 20G99
  • Retrieve articles in all journals with MSC (2000): 17B37, 20G99
Bibliographic Information
  • Robert Bédard
  • Affiliation: Département de mathematiques, Université du Québec à Montréal, C.P. 8888, Succ. Centre-Ville, Montréal, Québec, H3C 3P8, Canada
  • Email:
  • Received by editor(s): July 1, 2003
  • Received by editor(s) in revised form: April 27, 2004
  • Published electronically: July 13, 2004
  • Additional Notes: The author thanks George Lusztig and Robert Marsh for several conversations on the subjects in this article. The author was supported in part by a NSERC grant
  • © Copyright 2004 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 8 (2004), 290-327
  • MSC (2000): Primary 17B37; Secondary 20G99
  • DOI:
  • MathSciNet review: 2077484